# SDR CALA2020091801121

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 0898
- Aircraft time: 69,197 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS OBTAINED AT LT FWD PASSENGER CREW DOOR STOP NR 7 UPPER I/B FR 16 AT 5:00 POSITION WITH LENGTH APPROX 0.020', REF AAR N/R: 99900285 GENERATED BY: V903469.  REMOVED AND REPLACED INTERCOSTAL AT LT FR 16 JUST FWD OF DOOR STOP FITTING, AS PER AIRBUS DRAW NR D533112300 AND ACCOMPLISHED REPAIR AT HOLE NR 1, AS PER AIRBUS REPAIR DRAW R53113118  ISSUE "F", CODE B3 (DOOR STOP FITTING NR 7), RES NO.2016190-5 REV IR ADD EMP:V898278 INSPECTED BY: V891482 WORK ACCOMPLISHED BY: V898278 REF. AAR N/R: 99900285 AND EC/RA5311-02452.
